Ufimskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2009, Volume 1, Issue 1, Pages 69–76 (Mi ufa5)  

Extended Tanaka Formula

F. S. Nasyrov

Ufa State Aviation Technical University

Abstract: Generalized Tanaka formula is proved for left-continuous predictable functions and for Wiener process.

Keywords: Wiener process, symmetric integral, extended symmetric integral, stochastic Stratonovich integral, stochastic Ito integral, Tanaka formula.

Full text: PDF file (391 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.2
Received: 14.03.2009

Citation: F. S. Nasyrov, “Extended Tanaka Formula”, Ufimsk. Mat. Zh., 1:1 (2009), 69–76

Citation in format AMSBIB
\Bibitem{Nas09}
\by F.~S.~Nasyrov
\paper Extended Tanaka Formula
\jour Ufimsk. Mat. Zh.
\yr 2009
\vol 1
\issue 1
\pages 69--76
\mathnet{http://mi.mathnet.ru/ufa5}
\zmath{https://zbmath.org/?q=an:1240.60197}


Linking options:
  • http://mi.mathnet.ru/eng/ufa5
  • http://mi.mathnet.ru/eng/ufa/v1/i1/p69

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Уфимский математический журнал
    Number of views:
    This page:1136
    Full text:923
    References:835
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021